# SDR UIEA2021061101330

- Difficulty date: June 12, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 76,860 hours, 14,194 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Seal
- Part number: BOE20400004
- Condition: Deteriorated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 1 ENGINE  O/B    T/R  C  DUCT  INNER FACE  AIR VENT  DUCT  (METALIC SEAL) IS DETERIORATED( REMOVED AND REPLACED SEAL @ #1 THRUST REVERSER OUTBOARD 'C' DUCT IAW 767 AMM 20-11-00 AND 78-31-01.  )
